Radial and Optimal Selections of Metric Projections onto Balls
Group publication title:Annales Universitatis Mariae Curie-Skłodowska. Sectio A, Mathematica
Previous title:Roczniki Uniwersytetu Marii Curie-Skłodowskiej w Lublinie. Dział A, Matematyka (1946-1949)
Creator:Hsiao, Hung Kuei ; Smarzewski, Ryszard
Subject:metric projections onto balls ; Banach spaces
Description:artykuł w: Annales Universitatis Mariae Curie-Skłodowska. Sectio A, Mathematica Vol. 47 (1993), s. 45-60 ; streszcz. ang.
Publisher:nakładem Uniwersytetu Marii Curie-Skłodowskiej
Place of publication: Contributor:Bielecki, Adam (1910-2003). Red. ; Krzyż, Jan (1923-2009). Red.
Date: Type: Format: Identifier: Language: Relation:Annales Universitatis Mariae Curie-Skłodowska. Sectio A, Mathematica Vol. 47 (1993)
Rights: